# SDR DALA2024082008314

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 27,351 hours, 10,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6211184) ROWS 11-16 EMER LTS INOP. REMOVED AND REPLACED ASSOCIATED BATTERY PACK IN REF B737 AMM 33-51. OPS CHECK GOOD AT THIS TIME.
